# SDR HALA2011112900580

- Difficulty date: November 29, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 148T130341
- Condition: Cracked
- Location: Bs 1678 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER CLIP AT STA. 1678, S3R, 1".   REPLACED STRINGER CLIP IAW SRM 51-40-02.
